# SDR 97UAL900454

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997UA
- Make and model: Boeing 737291
- Aircraft serial: 22457
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 1
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

SUSPECT COMPRESSOR STALL ON NR 1 ENGINE.  *S/D*  UPON RETURN TO FIELD AT THE GATE, THE REMAINS OF A PLASTIC BAG WERE FOUND WRAPPED AROUND INLET GUIDE VANES.
